MAUDE Adverse Event Report: INTEGRA - PRINCETON DURAGEN SUTURABLE DURAL REGENERATION TEMPLATE 3; N/A

INTEGRA - PRINCETON DURAGEN SUTURABLE DURAL REGENERATION TEMPLATE 3; N/A
Model Number DURS3391
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fistula (1862)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 4 of 4 reports linked to mfg report numbers: 3003418325-2022-00019.1121308-2022-00097.3003418325-2022-00020.A facility reported that on (b)(6) 2022, duragen suturable + duraseal was used in an unspecified surgery and on (b)(6) 2022, the surgeon requested for re-intervention as patient presented with cerebrospinal fluid (csf) fistula.They considered removing and cleaning to place a new duragen suturable + duraseal.The second surgery was scheduled on (b)(6) 2022 where duragen suturable + duraseal was used again.On (b)(6) 2022, the surgeon reported that the patient presented with csf fistula again and said surgeon requested re-intervention, considering not using integra products.There was an unspecified delay in surgery.
 
Additional Manufacturer Narrative
Correction: d4 (lot number was incorrectly reported as serial # in initial mdr).Duragen suturable dural regeneration template 3 (durs3391) was not returned for evaluation; as per customer, it was discarded in surgery.However, investigation of retained samples was performed as follows: device history record (dhr) review - lot number information has been provided; therefore, the dhr was reviewed and found no anomalies.Failure analysis - eight (8) retained sample units were visually inspected and no anomaly was observed in product or packaging appearance.Root cause - a root cause determination is not possible at this time, and a scientific affairs assessment is not possible due to the limited information provided in the complaint.Additional information was requested to further evaluate the reported event, but no response has been received.In addition, the retained samples evaluation was satisfactory; no anomaly was observed in product or packaging appearance.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DURAGEN SUTURABLE DURAL REGENERATION TEMPLATE 3
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15474515
Report Number1121308-2022-00098
Device Sequence Number19562871
Product Code GXQ
UDI-Device Identifier10381780023517
UDI-Public10381780023517
Combination Product (Y/N)N
PMA/510(K) Number
K043427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberDURS3391
Device Catalogue NumberDURS3391
Device Lot Number6234486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date10/07/2022
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale